Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Z. Govindarajulu
Title: Sequential statistical procedures
Additional book information: Academic Press, New York, 1975, xvi + 565 pp., $39.50.

Review Information:

Reviewer: Robert A. Wijsman
Journal: Bull. Amer. Math. Soc. 82 (1976), 663-668
DOI: https://doi.org/10.1090/S0002-9904-1976-14096-7